Alert archive / Ohio / Flash Flood Watches in 2021

Flash Flood Watch 4, NWS Wilmington, OH

July 16, 202123 counties in Ohio; 8 counties in Indiana; Boone County, Campbell County, Kenton County, Kentucky

NWS Wilmington, OH issued this flash flood watch at Jul 16, 2021, 3:27 AM EDT for 23 counties in Ohio; 8 counties in Indiana; Boone County, Campbell County, Kenton County, Kentucky. It took effect at Jul 16, 2021, 8:00 AM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jul 16, 2021, 3:27 AM EDT (07:27 UTC)
In effect from
Jul 16, 2021, 8:00 AM EDT
Expired
Jul 17, 2021, 8:46 AM EDT
In force
25 hr
Issued by
NWS Wilmington, OH
Flood severity
None
All 34 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2021-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1123 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2021-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1123 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1232 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

582 
WGUS61 KILN 160727
FFAILN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wilmington OH
327 AM EDT Fri Jul 16 2021

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-161530-
/O.NEW.KILN.FF.A.0004.210716T1200Z-210717T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-
Including the cities of Sidney, Urbana, Greenville, Liberty, 
Richmond, Ada, Plain City, Springfield, Tipp City, St. Marys, 
Columbus, Kenton, Dayton, Marysville, Fairborn, Camden, 
Connersville, Coldwater, Delaware, Kettering, West Jefferson, Xenia, 
Eaton, West College Corner, Bellefontaine, Newark, Celina, Troy, 
London, Piqua, Beavercreek, and Wapakoneta
327 AM EDT Fri Jul 16 2021

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH 
SATURDAY AFTERNOON...

The National Weather Service in Wilmington has issued a

* Flash Flood Watch for portions of East Central Indiana and Ohio, 
  including the following counties, in East Central Indiana, Fayette 
  IN, Union IN and Wayne. In Ohio, Auglaize, Champaign, Clark, 
  Darke, Delaware, Franklin OH, Greene, Hardin, Licking, Logan, 
  Madison, Mercer, Miami, Montgomery, Preble, Shelby and Union OH.

* From 8 AM EDT this morning through Saturday afternoon.

* Repeated rounds of showers and thunderstorms with torrential 
  rainfall are expected today through Saturday afternoon. Widespread 
  rainfall totals of 1 to 3 inches are expected. Localized higher 
  totals are possible and flash flooding may develop, especially 
  late this afternoon through tonight.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

AR
5 follow-up statements
021 
WGUS61 KILN 161322
FFAILN

Flood Watch
National Weather Service Wilmington OH
922 AM EDT Fri Jul 16 2021

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-162230-
/O.CON.KILN.FF.A.0004.000000T0000Z-210717T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-
Including the cities of Sidney, Urbana, Greenville, Liberty, 
Richmond, Ada, Plain City, Springfield, Tipp City, St. Marys, 
Columbus, Kenton, Dayton, Marysville, Fairborn, Camden, 
Connersville, Coldwater, Delaware, Kettering, West Jefferson, Xenia, 
Eaton, West College Corner, Bellefontaine, Newark, Celina, Troy, 
London, Piqua, Beavercreek, and Wapakoneta
922 AM EDT Fri Jul 16 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON...

The Flash Flood Watch continues for

* Portions of East Central Indiana and Ohio, including the following 
  counties, in East Central Indiana, Fayette IN, Union IN and Wayne. 
  In Ohio, Auglaize, Champaign, Clark, Darke, Delaware, Franklin OH, 
  Greene, Hardin, Licking, Logan, Madison, Mercer, Miami, 
  Montgomery, Preble, Shelby and Union OH.

* Through Saturday afternoon.

* Repeated rounds of showers and thunderstorms with torrential 
  rainfall are expected today through Saturday afternoon. Widespread 
  rainfall totals of 1 to 3 inches are expected. Localized higher 
  totals are possible and flash flooding may develop, especially 
  late this afternoon through tonight.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

McGinnis
415 
WGUS61 KILN 161719
FFAILN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wilmington OH
119 PM EDT Fri Jul 16 2021

INZ066-073>075-080-KYZ091>093-OHZ063-070>072-077-078-170300-
/O.EXA.KILN.FF.A.0004.000000T0000Z-210717T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Boone-Kenton-Campbell-
Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont-
Including the cities of Vevay, Oakbrook, Blanchester, Middletown, 
Mason, Covington, Burlington, Rising Sun, Springboro, Independence, 
Milford, Aurora, Erlanger, Washington Court House, Hamilton, 
Versailles, Oxford, Batesville, Wilmington, Newport, Fairfield, 
Alexandria, Cincinnati, Lawrenceburg, Lebanon, Milan, Brookville, 
and Florence
119 PM EDT Fri Jul 16 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

The National Weather Service in Wilmington has expanded the

* Flash Flood Watch to include portions of Southeast Indiana, 
  Northern Kentucky and Ohio, including the following counties, in 
  Southeast Indiana, Dearborn, Franklin IN, Ohio, Ripley and 
  Switzerland. In Northern Kentucky, Boone, Campbell and Kenton. In 
  Ohio, Butler, Clermont, Clinton, Fayette OH, Hamilton and Warren.

* Through Saturday afternoon.

* Repeated rounds of showers and thunderstorms with torrential 
  rainfall are expected today through Saturday afternoon. Widespread 
  rainfall totals of 1 to 3 inches are expected. Localized higher 
  totals are possible and flash flooding may develop, especially 
  late this afternoon through tonight.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-170300-
/O.CON.KILN.FF.A.0004.000000T0000Z-210717T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-
Including the cities of Sidney, Urbana, Greenville, Liberty, 
Richmond, Ada, Plain City, Springfield, Tipp City, St. Marys, 
Columbus, Kenton, Dayton, Marysville, Fairborn, Camden, 
Connersville, Coldwater, Delaware, Kettering, West Jefferson, Xenia, 
Eaton, West College Corner, Bellefontaine, Newark, Celina, Troy, 
London, Piqua, Beavercreek, and Wapakoneta
119 PM EDT Fri Jul 16 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON...

The Flash Flood Watch continues for

* Portions of East Central Indiana and Ohio, including the following 
  counties, in East Central Indiana, Fayette IN, Union IN and Wayne. 
  In Ohio, Auglaize, Champaign, Clark, Darke, Delaware, Franklin OH, 
  Greene, Hardin, Licking, Logan, Madison, Mercer, Miami, 
  Montgomery, Preble, Shelby and Union OH.

* Through Saturday afternoon.

* Repeated rounds of showers and thunderstorms with torrential 
  rainfall are expected today through Saturday afternoon. Widespread 
  rainfall totals of 1 to 3 inches are expected. Localized higher 
  totals are possible and flash flooding may develop, especially 
  late this afternoon through tonight.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

McGinnis
645 
WGUS61 KILN 170159
FFAILN

Flood Watch
National Weather Service Wilmington OH
959 PM EDT Fri Jul 16 2021

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>056-060>063-070>072-077-078-171000-
/O.CON.KILN.FF.A.0004.000000T0000Z-210717T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Boone-Kenton-Campbell-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Butler-
Warren-Clinton-Hamilton-Clermont-
Including the cities of Vevay, Sidney, Oakbrook, Blanchester, 
Delaware, Greenville, Liberty, Fairfield, Richmond, Covington, 
Burlington, Rising Sun, Ada, Springboro, Plain City, Independence, 
Tipp City, St. Marys, Columbus, Kenton, Dayton, Aurora, Erlanger, 
Troy, Washington Court House, Hamilton, Versailles, Marysville, 
Fairborn, Oxford, Camden, Connersville, Batesville, Coldwater, 
Piqua, Urbana, Kettering, Wilmington, West Jefferson, Middletown, 
Springfield, Newport, West College Corner, Bellefontaine, Mason, 
Newark, Alexandria, Cincinnati, Lawrenceburg, Lebanon, Xenia, 
Celina, Milan, Milford, London, Brookville, Beavercreek, Wapakoneta, 
Eaton, and Florence
959 PM EDT Fri Jul 16 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON...

The Flash Flood Watch continues for

* Portions of Indiana, Northern Kentucky and Ohio, including the 
  following counties, in Indiana, Dearborn, Fayette IN, Franklin IN, 
  Ohio, Ripley, Switzerland, Union IN and Wayne. In Northern 
  Kentucky, Boone, Campbell and Kenton. In Ohio, Auglaize, Butler, 
  Champaign, Clark, Clermont, Clinton, Darke, Delaware, Fayette OH, 
  Franklin OH, Greene, Hamilton, Hardin, Licking, Logan, Madison, 
  Mercer, Miami, Montgomery, Preble, Shelby, Union OH and Warren.

* Through Saturday afternoon.

* Repeated rounds of showers and thunderstorms with torrential 
  rainfall are expected tonight through Saturday afternoon. 
  Widespread rainfall totals of 1 to 3 inches are expected. 
  Localized higher totals are likely and flash flooding may develop, 
  especially tonight.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

Coniglio
880 
WGUS61 KILN 170759
FFAILN

Flood Watch
National Weather Service Wilmington OH
359 AM EDT Sat Jul 17 2021

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>056-060>063-070>072-077-078-171600-
/O.CON.KILN.FF.A.0004.000000T0000Z-210717T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Boone-Kenton-Campbell-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Butler-
Warren-Clinton-Hamilton-Clermont-
Including the cities of Vevay, Sidney, Oakbrook, Blanchester, 
Delaware, Greenville, Liberty, Fairfield, Richmond, Covington, 
Burlington, Rising Sun, Ada, Springboro, Plain City, Independence, 
Tipp City, St. Marys, Columbus, Kenton, Dayton, Aurora, Erlanger, 
Troy, Washington Court House, Hamilton, Versailles, Marysville, 
Fairborn, Oxford, Camden, Connersville, Batesville, Coldwater, 
Piqua, Urbana, Kettering, Wilmington, West Jefferson, Middletown, 
Springfield, Newport, West College Corner, Bellefontaine, Mason, 
Newark, Alexandria, Cincinnati, Lawrenceburg, Lebanon, Xenia, 
Celina, Milan, Milford, London, Brookville, Beavercreek, Wapakoneta, 
Eaton, and Florence
359 AM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS 
AFTERNOON...

The Flash Flood Watch continues for

* Portions of Indiana, Northern Kentucky and Ohio, including the 
  following counties, in Indiana, Dearborn, Fayette IN, Franklin IN, 
  Ohio, Ripley, Switzerland, Union IN and Wayne. In Northern 
  Kentucky, Boone, Campbell and Kenton. In Ohio, Auglaize, Butler, 
  Champaign, Clark, Clermont, Clinton, Darke, Delaware, Fayette OH, 
  Franklin OH, Greene, Hamilton, Hardin, Licking, Logan, Madison, 
  Mercer, Miami, Montgomery, Preble, Shelby, Union OH and Warren.

* Until 2 PM EDT this afternoon.

* Repeated rounds of showers and thunderstorms with very heavy 
  rainfall are expected through this afternoon. Widespread rainfall 
  totals of 1 to 3 inches are expected. Localized higher totals are 
  likely and flash flooding may develop.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

AR
946 
WGUS61 KILN 171246
FFAILN

Flood Watch
National Weather Service Wilmington OH
846 AM EDT Sat Jul 17 2021

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>056-060>063-070>072-077-078-171400-
/O.CAN.KILN.FF.A.0004.000000T0000Z-210717T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Boone-Kenton-Campbell-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Butler-
Warren-Clinton-Hamilton-Clermont-
Including the cities of Vevay, Sidney, Oakbrook, Blanchester, 
Delaware, Greenville, Liberty, Fairfield, Richmond, Covington, 
Burlington, Rising Sun, Ada, Springboro, Plain City, Independence, 
Tipp City, St. Marys, Columbus, Kenton, Dayton, Aurora, Erlanger, 
Troy, Washington Court House, Hamilton, Versailles, Marysville, 
Fairborn, Oxford, Camden, Connersville, Batesville, Coldwater, 
Piqua, Urbana, Kettering, Wilmington, West Jefferson, Middletown, 
Springfield, Newport, West College Corner, Bellefontaine, Mason, 
Newark, Alexandria, Cincinnati, Lawrenceburg, Lebanon, Xenia, 
Celina, Milan, Milford, London, Brookville, Beavercreek, Wapakoneta, 
Eaton, and Florence
846 AM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Indiana, Northern Kentucky and 
Ohio, including the following counties, in Indiana, Dearborn, 
Fayette IN, Franklin IN, Ohio, Ripley, Switzerland, Union IN and 
Wayne. In Northern Kentucky, Boone, Campbell and Kenton. In Ohio, 
Auglaize, Butler, Champaign, Clark, Clermont, Clinton, Darke, 
Delaware, Fayette OH, Franklin OH, Greene, Hamilton, Hardin, 
Licking, Logan, Madison, Mercer, Miami, Montgomery, Preble, Shelby, 
Union OH and Warren has been cancelled.

The Flash Flood Watch is cancelled. Flooding is no longer expected 
to pose a threat. Please continue to heed remaining road closures.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood watch went out at Jul 16, 2:18 AM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 16, 2:18 AM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
218 AM EDT Fri Jul 16 2021

.SYNOPSIS...
Humid conditions will remain over the region through this
weekend as a slow moving front approaches from the northwest.
Showers and thunderstorms will overspread the region tonight and
Friday, continuing Friday night as surface low pressure tracks
northeast along the front. Saturday will have the front cross
southeast through the region with decreasing storm activity from
north to south.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Showers and thunderstorms continue tonight especially west of
I-71 as moisture and short wave energy combine ahead of a cold
front to the northwest. Though a weakening trend is being
observed this evening, more widespread convection should arrive
later tonight as lift increases ahead of a ripple of low
pressure traveling toward Ohio. Recurring downpours may result
in localized high water by daybreak.

Warm air will continue to be pulled into the region on southwest
winds and overnight lows will only drop to around 70.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Storms should remain focused in west central Ohio and nw CWA
this evening, then begin to make a more southeastward push
overnight, reaching the I-71 corridor towards daybreak.

The resulting cloud cover over the region on Friday will inhibit
insolation which is a strong driver of the stronger storms in
this airmass. Highs may top into the upper 80s in the southeast
given enough sunshine, but only reach near 80 in the northwest
with cloudy and rainy conditions expected for the bulk of the
day.

Real threat of active weather occurs overnight as the atmosphere
stratifies and a surface low begins to track northeast along the
front across the region. Coupled with an energetic shortwave,
heavy rain or at a minimum a prolonged steady rainfall will be
possible over the region. Wind threat will be possible with any
cores that develop but flooding has the higher potential.

Lows will be in the upper 60s to near 70. GFS pushes the front
through quicker and this would impact the morning rainfall and
overnight minimums, but the bulk of models show the front still
over the northwest on Saturday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
With the shortwave continuing to push through the region early
on Saturday, the potential focus for heavy rain with localized
flooding continues, with the nose of a 40+ kt LLJ pushing
through the region, combined with deep warm clouds on the order
of 3.5-4km, and PWs again near 2" early in the day. The frontal
boundary will slowly sag south through the area during the day
and through Saturday evening, although the progression will
continue to be slow, where it will finally settle in central
Kentucky by late Sunday. With the boundary lingering just to the
south, still expecting scattered showers through the day with
some embedded afternoon thunderstorms.

Partial clearing and drier conditions push through the area
Sunday night, but still lingers in the Ohio Valley into Monday,
which would result in some diurnal showers and isolated
thunderstorms especially along/east of roughly the I-71 corridor
Monday afternoon.

While the frontal boundary pushes further SE into the Tennessee
valley by Tuesday and into mid week, drier conditions and NW
flow dominate the region along the backside of the slowly
exiting upper trough.

For temperatures, a non-diurnal temperature profile with the
slow sagging of the frontal boundary through the region on
Saturday with highs in the upper 70s to lower 80s in the south,
with similar highs near 80 on Sunday and a slow increase to mid
and upper 80s for highs through the week and lows in the mid
60s.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
West-southwest mid level flow with embedded shortwave aiding the
development of convection across portions of Indiana and Ohio.
8H jet of 30 KTS and favorable theta-e advection was causing
widespread shower and thunderstorm development across portions
of Central Indiana. This low level jet and associated
showers/thunderstorms will pivot into Ohio and weaken this
morning. Expect a general lull in convective activity after
sunrise thru the morning.

Additional showers and thunderstorms are expected to form later
this afternoon with moderate instability developing ahead of a
a cold front approaching from the northwest. Pcpn chances will
increase tonight with the front sliding into Ohio.

Have prevailing VFR conditions with occasional MVFR to IFR
conditions possible in thunderstorms. MVFR ceilings expected to
develop overnight.

Southwest winds up to 12 knots are forecast today, although
higher winds may accompany thunderstorms.

.OUTLOOK...Thunderstorms are possible through Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...Coniglio/Franks
SHORT TERM...Franks
LONG TERM...JDR
AVIATION...AR
Hazardous weather outlook, Jul 15, 5:58 AM EDT, 21 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
558 AM EDT Thu Jul 15 2021

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-161000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
558 AM EDT Thu Jul 15 2021

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heavy rain will lead to the potential for localized flooding Friday
and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:27 PM EDTSpecial Weather StatementILNDarke33 min
Jul 16, 12:54 PM EDTSpecial Weather StatementILNHighland36 min
Jul 16, 1:21 PM EDTSpecial Weather StatementILNClinton24 min
Jul 16, 1:48 PM EDTSpecial Weather StatementILNPreble27 min
Jul 16, 2:06 PM EDTSpecial Weather StatementILNButler24 min
Jul 16, 2:07 PM EDTSpecial Weather StatementILNScioto38 min
Jul 16, 2:18 PM EDTSpecial Weather StatementILNMontgomery27 min
Jul 16, 2:27 PM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery48 min
Jul 16, 2:30 PM EDTSevere Thunderstorm WarningILNButler, Clinton, Greene, Montgomery, Warren45 min
Jul 16, 2:36 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton39 min
Jul 16, 2:48 PM EDTSpecial Weather StatementILNClinton27 min
Jul 16, 3:05 PM EDTSevere Thunderstorm WarningILNClinton, Highland, Warren25 min
Jul 16, 3:08 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Madison34 min
Jul 16, 3:08 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton24 min
Jul 16, 3:14 PM EDTSpecial Weather StatementILNPike16 min
Jul 16, 3:15 PM EDTSpecial Weather StatementILNBrown15 min
Jul 16, 3:30 PM EDTSpecial Weather StatementILNHighland30 min
Jul 16, 3:32 PM EDTSpecial Weather StatementILNFranklin28 min
Jul 16, 3:57 PM EDTSpecial Weather StatementILNHighland33 min
Jul 16, 4:03 PM EDTSpecial Weather StatementILNLicking27 min
Jul 16, 4:16 PM EDTSpecial Weather StatementILNRoss29 min
Jul 16, 4:21 PM EDTSpecial Weather StatementILNLicking9 min
Jul 16, 4:39 PM EDTSpecial Weather StatementILNRoss36 min
Jul 16, 4:54 PM EDTAreal Flood AdvisoryILNAdams3 hr
Jul 16, 5:03 PM EDTSpecial Weather StatementILNAdams27 min
Jul 16, 5:23 PM EDTFlash Flood WarningILNAdams2 hr
Jul 16, 5:23 PM EDTSpecial Weather StatementILNPike37 min
Jul 16, 5:30 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Ross, Scioto30 min
Jul 16, 5:55 PM EDTSevere Thunderstorm WarningILNPike, Scioto18 min
Jul 16, 6:11 PM EDTAreal Flood AdvisoryILNPike, Scioto101 min
Jul 16, 6:31 PM EDTSevere Thunderstorm WarningILNHamilton44 min
Jul 16, 6:39 PM EDTAreal Flood AdvisoryILNDarke, Preble112 min
Jul 16, 7:12 PM EDTSpecial Weather StatementILNHamilton33 min
Jul 16, 7:34 PM EDTAreal Flood AdvisoryILNButler, Preble54 min
Jul 15, 8:04 PM EDTSpecial Weather StatementILNWayne26 min
Jul 16, 12:19 PM EDTSevere Thunderstorm WarningILNFranklin, Ripley26 min
Jul 16, 12:42 PM EDTSevere Thunderstorm WarningILNRipley33 min
Jul 16, 12:58 PM EDTSpecial Weather StatementILNRipley47 min
Jul 16, 1:18 PM EDTSpecial Weather StatementILNRipley27 min
Jul 16, 1:25 PM EDTSpecial Weather StatementILNDearborn35 min
Jul 16, 1:43 PM EDTSpecial Weather StatementILNFranklin32 min
Jul 16, 1:58 PM EDTSpecial Weather StatementILNSwitzerland32 min
Jul 16, 2:04 PM EDTSpecial Weather StatementILNOhio26 min
Jul 16, 2:11 PM EDTSevere Thunderstorm WarningILNOhio, Switzerland49 min
Jul 16, 6:06 PM EDTSpecial Weather StatementILNDearborn, Ripley24 min
Jul 16, 6:27 PM EDTSpecial Weather StatementILNDearborn, Ohio33 min
Jul 16, 6:31 PM EDTSpecial Weather StatementILNFranklin29 min
Jul 16, 1:15 PM EDTSpecial Weather StatementILNLewis30 min
Jul 16, 3:50 PM EDTSpecial Weather StatementILNMason, Robertson25 min

Nearby

Flash Flood Watches in Ohio, 2021Flash Flood Watches in Indiana, 2021Flash Flood Watches in Kentucky, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.